Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Further non-involutorial cremona space transformations contained in a special linear complex


Author: Amos Black
Journal: Bull. Amer. Math. Soc. 41 (1935), 508-514
DOI: https://doi.org/10.1090/S0002-9904-1935-06129-4
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 417--420
MathSciNet review: 1563133
Full-text PDF Free Access


Additional Information